All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2019 , Volume 24 , Issue 1

Special issue for the commemoration to create SIAM Central States Section

Select all articles


Xiaoming He, Eric Kaufmann, Steve Pankavich and Erik Van Vleck
2019, 24(1): ⅰ-ⅰ doi: 10.3934/dcdsb.201901i +[Abstract](265) +[HTML](94) +[PDF](81.02KB)
Modulus metrics on networks
Nathan Albin, Nethali Fernando and Pietro Poggi-Corradini
2019, 24(1): 1-17 doi: 10.3934/dcdsb.2018161 +[Abstract](937) +[HTML](320) +[PDF](582.33KB)
Superconvergence of the semi-discrete local discontinuous Galerkin method for nonlinear KdV-type problems
Mahboub Baccouch
2019, 24(1): 19-54 doi: 10.3934/dcdsb.2018104 +[Abstract](1517) +[HTML](595) +[PDF](16473.22KB)
A Comparison of some numerical conformal mapping methods for simply and multiply connected domains
Mohamed Badreddine, Thomas K. DeLillo and Saman Sahraei
2019, 24(1): 55-82 doi: 10.3934/dcdsb.2018100 +[Abstract](1250) +[HTML](723) +[PDF](2843.59KB)
Balanced truncation model reduction of a nonlinear cable-mass PDE system with interior damping
Belinda A. Batten, Hesam Shoori, John R. Singler and Madhuka H. Weerasinghe
2019, 24(1): 83-107 doi: 10.3934/dcdsb.2018162 +[Abstract](874) +[HTML](316) +[PDF](1013.4KB)
Convergence rates for semistochastic processes
James Broda, Alexander Grigo and Nikola P. Petrov
2019, 24(1): 109-125 doi: 10.3934/dcdsb.2019001 +[Abstract](474) +[HTML](137) +[PDF](499.04KB)
A dimension splitting and characteristic projection method for three-dimensional incompressible flow
Hao Chen, Kaitai Li, Yuchuan Chu, Zhiqiang Chen and Yiren Yang
2019, 24(1): 127-147 doi: 10.3934/dcdsb.2018111 +[Abstract](1222) +[HTML](578) +[PDF](4863.68KB)
A second order energy stable scheme for the Cahn-Hilliard-Hele-Shaw equations
Wenbin Chen, Wenqiang Feng, Yuan Liu, Cheng Wang and Steven M. Wise
2019, 24(1): 149-182 doi: 10.3934/dcdsb.2018090 +[Abstract](1242) +[HTML](544) +[PDF](4808.07KB)
Global existence and large time behavior of a 2D Keller-Segel system in logarithmic Lebesgue spaces
Chao Deng and Tong Li
2019, 24(1): 183-195 doi: 10.3934/dcdsb.2018093 +[Abstract](1067) +[HTML](498) +[PDF](427.83KB)
Numerical results on existence and stability of standing and traveling waves for the fourth order beam equation
Aslihan Demirkaya and Milena Stanislavova
2019, 24(1): 197-209 doi: 10.3934/dcdsb.2018097 +[Abstract](1102) +[HTML](552) +[PDF](2578.09KB)
Global regularity results for the climate model with fractional dissipation
Boqing Dong, Wenjuan Wang, Jiahong Wu and Hui Zhang
2019, 24(1): 211-229 doi: 10.3934/dcdsb.2018102 +[Abstract](987) +[HTML](482) +[PDF](465.67KB)
A comparative study on nonlocal diffusion operators related to the fractional Laplacian
Siwei Duo, Hong Wang and Yanzhi Zhang
2019, 24(1): 231-256 doi: 10.3934/dcdsb.2018110 +[Abstract](1342) +[HTML](858) +[PDF](1850.41KB)
An FEM-MLMC algorithm for a moving shutter diffraction in time stochastic model
Mahadevan Ganesh, Brandon C. Reyes and Avi Purkayastha
2019, 24(1): 257-272 doi: 10.3934/dcdsb.2018107 +[Abstract](1036) +[HTML](626) +[PDF](739.09KB)
A period doubling route to spatiotemporal chaos in a system of Ginzburg-Landau equations for nematic electroconvection
Iuliana Oprea and Gerhard Dangelmayr
2019, 24(1): 273-296 doi: 10.3934/dcdsb.2018095 +[Abstract](1068) +[HTML](543) +[PDF](8936.92KB)
Predicting and estimating probability density functions of chaotic systems
Noah H. Rhee, PaweŁ Góra and Majid Bani-Yaghoub
2019, 24(1): 297-319 doi: 10.3934/dcdsb.2017144 +[Abstract](2009) +[HTML](872) +[PDF](482.85KB)
Impact of spatially heterogeneous temperature on the dynamics of dengue epidemics
Naveen K. Vaidya, Xianping Li and Feng-Bin Wang
2019, 24(1): 321-349 doi: 10.3934/dcdsb.2018099 +[Abstract](1256) +[HTML](658) +[PDF](997.36KB)
A locking free Reissner-Mindlin element with weak Galerkin rotations
Ruishu Wang, Lin Mu and Xiu Ye
2019, 24(1): 351-361 doi: 10.3934/dcdsb.2018086 +[Abstract](1057) +[HTML](530) +[PDF](379.2KB)
Long-time dynamics for a non-autonomous Navier-Stokes-Voigt equation in Lipschitz domains
Xinguang Yang, Baowei Feng, Thales Maier de Souza and Taige Wang
2019, 24(1): 363-386 doi: 10.3934/dcdsb.2018084 +[Abstract](1048) +[HTML](536) +[PDF](487.19KB)
Two-grid finite element method for the stabilization of mixed Stokes-Darcy model
Jiaping Yu, Haibiao Zheng, Feng Shi and Ren Zhao
2019, 24(1): 387-402 doi: 10.3934/dcdsb.2018109 +[Abstract](1745) +[HTML](678) +[PDF](4460.98KB)
Lower and upper bounds of Laplacian eigenvalue problem by weak Galerkin method on triangular meshes
Qilong Zhai and Ran Zhang
2019, 24(1): 403-413 doi: 10.3934/dcdsb.2018091 +[Abstract](1238) +[HTML](626) +[PDF](371.2KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]